# SDR AMWA25033I

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 19,340 hours, 29,605 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 4681294400364
- Condition: Chafed
- Location: Fs 468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DAMAGED BY CHAFING.  REPAIRED IAW ENGINEERING REPORT 6829-2, REV 1R DATED AUG 1, 2007.
